On Backward Stochastic Differential Equations Approach to Valuation of American Options

Volume 59 / 2011

Tomasz Klimsiak, Andrzej Rozkosz Bulletin Polish Acad. Sci. Math. 59 (2011), 275-288 MSC: Primary 91G20; Secondary 60H30, 60H99. DOI: 10.4064/ba59-3-8

Abstract

We consider the problem of valuation of American (call and put) options written on a dividend paying stock governed by the geometric Brownian motion. We show that the value function has two different but related representations: by means of a solution of some nonlinear backward stochastic differential equation, and by a weak solution to some semilinear partial differential equation.

Authors

  • Tomasz KlimsiakFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Andrzej RozkoszFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image